Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Curvature and finite domination
HTML articles powered by AMS MathViewer

by Michael Weiss PDF
Proc. Amer. Math. Soc. 124 (1996), 615-622 Request permission

Abstract:

Upper bounds obtained by Gromov on the Betti numbers of certain closed Riemannian manifolds are shown to be upper bounds on the minimum number of cells in $CW$–spaces dominating such manifolds.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C21, 53C20, 57Q10
  • Retrieve articles in all journals with MSC (1991): 53C21, 53C20, 57Q10
Additional Information
  • Michael Weiss
  • Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1003
  • MR Author ID: 223956
  • Email: msweiss@math.lsa.umich.edu
  • Received by editor(s): February 1, 1994
  • Received by editor(s) in revised form: February 22, 1994, and August 9, 1994
  • Communicated by: Christopher Croke
  • © Copyright 1996 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 124 (1996), 615-622
  • MSC (1991): Primary 53C21, 53C20; Secondary 57Q10
  • DOI: https://doi.org/10.1090/S0002-9939-96-03056-0
  • MathSciNet review: 1291795